JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A DIFFERENTIAL EQUATION FOR MULTIPLE BESSEL POLYNOMIALS WITH RAISING AND LOWERING OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A DIFFERENTIAL EQUATION FOR MULTIPLE BESSEL POLYNOMIALS WITH RAISING AND LOWERING OPERATORS
Baek, Jin-Ok; Lee, Dong-Won;
  PDF(new window)
 Abstract
In this paper, we first find a raising operator and a lowering operator for multiple Bessel polynomials and then give a differential equation having multiple Bessel polynomials as solutions. Thus the differential equations were found for all multiple orthogonal polynomials that are orthogonal with respect to the same type of classical weights introduced by Aptekarev et al.
 Keywords
multiple orthogonal polynomials;Bessel polynomials;multiple Bessel polynomial;differential equation;
 Language
English
 Cited by
 References
1.
A. I. Aptekarev, A. Branquinho, and W. Van Assche, Multiple orthogonal polynomials for classical weights, Trans. Amer. Math. Soc. 355 (2003), no. 10, 3887-3914. crossref(new window)

2.
B. Beckermann, J. Coussement, and W. Van Assche, Multiple Wilson and Jacobi-Pineiro polynomials, J. Approx. Theory 132 (2005), no. 2, 155-181. crossref(new window)

3.
M. G. de Bruin, Simultaneous Pade approximation and orthogonality, Orthogonal polynomials and applications (Bar-le-Duc, 1984), 74-83, Lecture Notes in Math., 1171, Springer, Berlin, 1985.

4.
T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach, New York, 1978.

5.
J. Coussement and W. Van Assche, Differential equations for multiple orthogonal polynomials with respect to classical weights: raising and lowering operators, J. Phys. A 39 (2006), no. 13, 3311-3318. crossref(new window)

6.
A. J. Duran, The Stieltjes moment problem for rapidly decreasing functions, Proc. Amer. Math. Soc. 107 (1989), no. 3, 731-741. crossref(new window)

7.
W. D. Evans, W. N. Everitt, K. H. Kwon, and L. L. Littlejohn, Real orthogonalizing weights for Bessel polynomials, J. Comput. Appl. Math. 49 (1993), no. 1-3, 51-57. crossref(new window)

8.
A. M. Krall, Orthogonal polynomials through moment generating functionals, SIAM J. Math. Anal. 9 (1978), no. 4, 600-603. crossref(new window)

9.
H. L. Krall and O. Frink, A new class of orthogonal polynomials: The Bessel polynomials, Trans. Amer. Math. Soc. 65 (1949), 100-115. crossref(new window)

10.
K. H. Kwon, S. S. Kim, and S. S. Han, Orthogonalizing weights of Tchebychev sets of polynomials, Bull. London Math. Soc. 24 (1992), no. 4, 361-367. crossref(new window)

11.
K. H. Kwon, D. W. Lee, and L. L. Littlejohn, Differential equations having orthogonal polynomial solutions, J. Comput. Appl. Math. 80 (1997), no. 1, 1-16. crossref(new window)

12.
D. W. Lee, Properties of multiple Hermite and multiple Laguerre polynomials by the generating function, Integral Transforms Spec. Funct. 18 (2007), no. 11-12, 855-869. crossref(new window)

13.
D. W. Lee, Difference equations for discrete classical multiple orthogonal polynomials, J. Approx. Theory 150 (2008), no. 2, 132-152. crossref(new window)

14.
R. D. Morton and A. M. Krall, Distributional weight functions for orthogonal polynomials, SIAM J. Math. Anal. 9 (1978), no. 4, 604-626. crossref(new window)

15.
E. M. Nikishin and V. N. Sorokin, Rational Approximations and Orthogonality, Translations of Mathematical Monographs, Amer. Math. Soc., Providence, RI 92, 1991.

16.
G. Szego, Orthogonal Polynomials, 4th ed., Amer. Math. Soc., Colloq. Publ. 213, Providence, RI, 1975.